Effective diophantine approximation on 𝔾 M , II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 2, p. 205-225
@article{ASNSP_1997_4_24_2_205_0,
     author = {Bombieri, Enrico and Cohen, Paula Beazley},
     title = {Effective diophantine approximation on $\mathbb {G}\_M$, II},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {2},
     year = {1997},
     pages = {205-225},
     zbl = {0912.11028},
     mrnumber = {1487954},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_2_205_0}
}
Bombieri, E.; Cohen, P. B. Effective diophantine approximation on $\mathbb {G}_M$, II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 2, pp. 205-225. http://www.numdam.org/item/ASNSP_1997_4_24_2_205_0/

[B-W] A. Baker - G. Wüstholz, Logarithmic forms and group varieties, J. reine angew. Math. 442 (1993), 19-62. | Zbl 0788.11026

[Bo] E. Bombieri, Effective Diophantine Approximation on G m, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 20 (1993), 61-89. | Numdam | Zbl 0774.11034

[Bo-V] E. Bombieri - J. Vaaler, On Siegel's lemma, Invent. Math. 73 (1983), 11-32; Addendum, ibid 75 (1984), 177. | Zbl 0533.10030

[S-V] T. Struppeck - J.D. Vaaler, Inequalities for heights of algebraic subspaces and the Thue-Siegel Principle, Analytic Number Theory, Proceedings of a Conference in Honor of Paul T. Bateman, B.C. Berndt, H.G. Diamond, H. Halberstam, A. Hildebrand eds., Progr. Math. Birkhäuser, Boston 85 (1990), 493-528. | Zbl 0722.11033

[Cor 1 ] P. Corvaja, Autour du théorème de Roth, preprint. | Zbl 0883.11033

[Cor 2] P. Corvaja, Une application nouvelle de la méthode de Thue, Ann. Inst. Fourier, Grenoble 45 (1995), 1177-1203. | Numdam | Zbl 0833.11030